# SDR UALA2010020800500

- Difficulty date: February 6, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 52,963 hours, 19,450 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Microphone
- Condition: Faulty
- Location: Oxygen Mask
- Component: Oxygen Mask
- Component part number: MF20534
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO'S OXYGEN MASK MICROPHONE IS INOPERATIVE.  REPLACED O2 MASK.  OP CHECKS GOOD.
